# SDR COM60421

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 617501
- Condition: Malfunctioned
- Location: Wing Center
- Part time: 1,503 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE ON EICAS.  LEFT MLG DOES NOT INDICATE UP.  DISCREPANCY CANNOT BE DUPLICATED, REPLACED MLG SELECTOR VALVE FOR TROUBLESHOOTING.
